# SDR 06FDEA04108

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 16 SLAT TRACK CUTOUT I/B RIB SUSPECT CRACK. LT WING NR 16 SLAT TRACK CUTOUT I/B CRACK RIB REMOVED AND INSTALLED NEW RIB AS PER SRM   51-31-01   VOL.II REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
